MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4 and a mean pressure gradient of 1 on a patient with a medical history of heart failure.A mitraclip xtw was inserted and deployed on the mitral valve.A mitraclip xt was then implanted, reducing mr to a grade of 2.However, the gradient increased to 8mmhg.Although the gradient increased to 8mmhg, the physician was satisfied with the results of the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Based on the information reviewed, a cause for the reported mitral stenosis cannot be determined; however, mitral stenosis is a known possible complication associated with mitraclip procedures.Unexpected medical intervention was a result of case specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23480463
Report Number2135147-2025-06429
Device Sequence Number21389340
Product Code NKM
UDI-Device Identifier05415067037404
UDI-Public(01)05415067037404(17)260303(10)50304A1036
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model NumberCDS0706-XT
Device Catalogue NumberCDS0706-XT
Device Lot Number50304A1036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP.; STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale